Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Skin rashes, weakness, sleepy, negative tri dot test. Help

hai sir i was suspcting some of my roommates injected me while i was sleeping in february 12th 2012 and got tested for Hiv 1 and 2 hep a, b,c and got negative for everything but iam getting notches continously since i was affected and skin rashes , Body weakness and sleepy .... Tri dot method was negative and i got walts on my body and on the thy Could you please help me out in this
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Thanks for posting your query.

How long after you had tested for HIV? Is it after May 12th 2012 and if the same is negative then you need not worry about HIV. Otherwise have another ELISA or Western blot test and rule out your fear of HIV.
Your symptoms of skin rashes and weakness and sleepy feeling may be due to something else.
You can approach your physician and get cleared about your symptoms.
If you are further worrying about that somebody had injected with HIV, Hep A,B,C blood then you have to meet a psychiatrist also to remove your ideas from your mind.

Get well soon.
Dr S.Murugan
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor